# SDR SWAA2016032150071

- Difficulty date: February 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 66,779 hours, 53,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: KJB155104V
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 FLAP TRACK FAIRING, A FRAME INBD ROLLER DAMAGED.  R & R ROLLER ASSEMBLY IAW CMM.
